CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus